accident , but after being in the hospital for about two or three weeks i wassent to a rehad in el paso called highlands really good, i was there for two when i decided i need to come home to san antonio andthey let me. anyway, i just started eating regular from formula throught my mouth, i taking a pain medician called tramadol and sertraline,100mg and prevacio 30 mg. tramadol i take at night only for pain as needed. my symtoms are slurr speech, very gogi like i am still on the meds. this is normally, could it be that the tramadol which can only be taken every twelve hours be affacting still during the day i usually take it at about 10 pm but today i have been feeling gogi all day. please respond worried.
Hi you shouldn't really be getting effects from tramadol 12 hours later unless it is a controlled release version. What strength and form are you taking? It is possible though and your body can take a while to get used to the tramadol, they can make you feel quite ill when staring them. Considering the situation though, i really think you need professional medical advise asap as you could be experience post trauma symptoms. Good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2012 • 3 answers
Posted 10 Jul 2013 • 2 answers
Head Injury - I was rear ended on the 4th of July n hit my head pretty hard besides other issues I'm
Posted 6 Sep 2014 • 1 answer
Posted 27 Aug 2015 • 2 answers
Posted 5 Sep 2016 • 0 answers